# SDR SIMA20190927002

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 31,871 hours, 28,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69133
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY  STRIP LIGHTING  INOP. ROWS 1-4-C/A-REMOVED AND REPLACED #2 BATTERY PACK IAW AMM 33-50-04. OPS CHK GOOD
